MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED DBA EXCEL-TECH LTD. TREX HD HEADBOX-REFURB

NATUS MEDICAL INCORPORATED DBA EXCEL-TECH LTD. TREX HD HEADBOX-REFURB
Model Number 008043R
Medical Device Problem Codes Failure to Back-Up (1047); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report reference natus complaint# (b)(4).Related report - uf/importer report # 0700220000-2026-8184 received 27 may 2026.Per doc-010378 rev 87 xltek eeg psg ras hazard 5.17 - amplifier channel malfunctions, such as due to damage, hardware failure, firmware failure, aging, etc.Effect (harm): delayed diagnosis - with no clinical effects.Residual risk: low the hazards identified have rba rating of negligible and are deemed broadly acceptable.These risks have been reviewed to determine if any further control measures may be implemented so as to further reduce the risk as far as possible.Risk outweighed by benefit of use of device.No related capas.Install date of device:18-nov-25.Replacement part number description:trex hd headbox-refurb sn 008043o4034 was shipped to the customer.The affected part was returned.As per depot repair notes: reported problem confirmed loose usb connection, damaged battery door.Replaced usb port and battery door.Cleaned and tested, passed all functional tests.The failure was confirmed.Investigation result code: neuro sbu|connector damaged.
 
Event or Problem Description
Trex hd headbox-refurb - 24-hour ambulatory eeg [electroencephalogram] test returned for disconnect and only 3 minutes of data able to be uploaded.It was confirmed the box malfunctioned and only 3 of the 24 hours of data recorded.Box taken out of service and bmdi [bedside medical device interface] ticket placed.This is the second incident in 2 weeks in which an ambulatory eeg patient returned with equipment issues resulting is data not acquired.No injuries.

Brand Name
TREX HD HEADBOX-REFURB
Common Device Name
TREX HD HEADBOX-REFURB
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED DBA EXCEL-TECH LTD.
2568 bristol circle
oakville, ontarios
L6H 5 S1
CA  L6H 5S1
Manufacturer Contact
2568 bristol circle
oakville, ontario, L6H 5-S1
MDR Report Key25426647
Report Number9612330-2026-00002
Device Sequence Number9929442
Product Code GWQ
UDI-Device Identifier00382830015639
UDI-Public00382830015639
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number008043R
Device Catalogue Number008043R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown